# SDR ASOA2015060513057

- Difficulty date: May 14, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MINOR CORROSION AROUND FASTENERS AND DRAIN HOLE LOCATIONS AT FS 559+96 BETWEEN STR 26L AND 26R.  EA 37-2015-028 HAS BEEN ACCOMPLISHED.
